Home » Frequently asked Questions on Health » Does insertion of Multiload lead to weight gain?

Does insertion of Multiload lead to weight gain?

Q: I am a 30-year-old married woman, with two children. I got the Multiload (intra-uterine device – IUD) inserted after my second child, who is 13 months old now. My weight started from 65 kg (135 lbs) and reached 77 kg (170 lbs) in my second pregnancy. I managed to bring it down to 65 kg again after 12 months, but it seems to be stagnant. I am not losing weight despite my constant exercise and dieting. Does Multiload insertion lead to an increased in weight?

A:The multiload, per se, does not increase or effect weight in the body so you can rest on that account. There are a number of times that the body weight reaches a plateau so you have to trick the body by doing something different so that you shake it out of its reverie! Change your schedule by going through a different cardio program. Also do include strength and flexibility training like yoga or weight training to add a boost. Do however, work under supervision till you have got it right.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------